I had been using Cetaphil moisturizer for Atopic skin but when it ran out I began using the regular Cetaphil daily moisturizer. I'm generally positive that it has been responsible for my MASSIVE breakouts lately (my face is being ravaged here) because my face constantly looked like an oil slick and probably couldn't breathe. Anyways I've been using the proactive green tea moisturizer for the past few days and after I put it on my face seems to get very warm and sting and afterwards my face seems very tight and dry (meaning after using the green tea moisturizer). Am I just doing something wrong? Would anyone recommend a moisturizer?
Posted 29 June 2013 - 03:04 AM
Posted 29 June 2013 - 09:23 PM
Just for anyone who ends up looking at this, I ended up buying a moisturizer from Clinique (from their men's line) for oily skin. It seems super light weight and not creamy meaning there is no way it will block your pours and become a breeding ground for bacteria.
Posted 02 July 2013 - 12:34 AM
warmth and stinging after applying any moisturiser is usually one of two things - either the preservatives (if any) in the moisturiser are irritating your skin, or your skin has already been cracked/damaged and the moisturiser is being channelled into these cracks in high concentrations. your situation sounds like the latter because when the skin dries out, it can overcompensate in its oil production (which you skin thinks helps to solve the problem but really creates a breeding ground for bacteria and subsequently leads to the breakouts). Cleaning up the oil just exposes the dry skin underneath, which was the original problem.
I had a normal moisturiser i used to used for the last six months with no issues. A cold winter snap, a little bit of sickness and about two weeks of missed moisturising, and every application for the next four weeks stung like hell.
Not sure how jojoba goes down as I haven't used it personally but when the stinging starts I default to a pure aloe vera lotion and lots and lots of water intake to rehydrate the skin from the inside. Stinging only lasts 1-2 days, now, when it happens.
Posted 25 July 2013 - 04:54 PM
Cetaphil caused the worst breakout I've ever had apart from the IB from accutane.
Glad you found something that works.
Posted 26 July 2013 - 03:03 AM
As for me, the only moisturizer that i can recommend is emu oil. This is so far the best one that can be a primer for make up and will not give you breakouts.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users